Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Delay in periods. Worried

Hi doc, i want to tell you tht i am not getting my periods this month, i got my periods on 15th sept lasy month and this time 4days more passed on but still i am not finding even a spott although other symptoms of periods were tjere since 6-7 days, i am worried why i am not my periods till now because it never happened before?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Well, I would like to know if you are married and if so, you can go for a urine pregnancy test to rule out pregnancy.If you are not , then it can simply be a hormonal disturbance ,hence wait for a few more days since already you are getting premenstrual symptoms.If it still doesn't happen in a week or so, then go to the doctor and get progesterone containing pills for withdrawal bleeding. Since it is the first time that your periods are delayed , don't worry,but if recurs again and again you need to do a few hormonal tests . good luck,bye
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor